# SDR CA000306006

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- Aircraft time: 5,712 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 041303325
- Condition: Cracked
- Location: Pax Door
- Part time: 6,200 hours
- Component: Passenger/Crew D, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE CABIN DOORS WERE FOUND CRACKED IN THE AREA OF THE UPPER HINGE.
